About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 896168, 3 pages
http://dx.doi.org/10.1155/2013/896168
Research Article

Lower Bounds of Periods of Periodic Solutions for a Class of Differential Equations with Variable Delays

School of Mathematics and Statistics, Central South University, Changsha 410083, China

Received 2 June 2013; Accepted 25 July 2013

Academic Editor: Nazim Idrisoglu Mahmudov

Copyright © 2013 Xin-Ge Liu and Mei-Lan Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin-Ge Liu and Mei-Lan Tang, “Lower Bounds of Periods of Periodic Solutions for a Class of Differential Equations with Variable Delays,” Journal of Applied Mathematics, vol. 2013, Article ID 896168, 3 pages, 2013. doi:10.1155/2013/896168